Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-02-2003, 05:00 AM
madeliene
Guest
 
Posts: n/a
Default strattera

My son just began taking strattera three days ago and in that time span he has become lethargic, has headaches, at times unresponsive, decrease in his communication with others. He is also on risperadol .5 mg twice a day as well. his diagnoses is PDD and ADHD. I hope these symptoms get less pronounced in the near future. also, my son is 6 yrs old, 44lbs, and on 25mg of the strattera.
Reply With Quote
  #2  
Old 08-14-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

It sounds like your young son is on a dose that is much too high for him. I have two daughters who are 12 and 15 and close to 100 lbs each and they have never been on more than 10 ml of anything for ADD. Some kids don't require as much as others.
Reply With Quote
  #3  
Old 08-28-2003, 05:00 AM
Jen
Guest
 
Posts: n/a
Default No Subject

My son is 6 yrs, 40 lbs and taking 18 mg of strattera now. He is also diagnosed PDD-NOS and ADHD. Why did the doc say risperadol in addition? Mine presented it as an either/or situation. Think they are supposed to be targeting similar symptoms. We had been on .5 mg of risperadol twice a day and it helped in some ways, but it wasn't the ultimate solution. We switched to strattera 3 weeks ago and this is much better. Its controlling hyperactivity and impulsivity without so much of the fatigue and lack of deep concentration that we found with risperadol. Good luck and keep in touch
Reply With Quote
  #4  
Old 09-07-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Risperdal is a more likely candidate to cause symptoms such as lethargy, unresponsiveness, and a general sense of apathy. It is an antipsychotic. I would think it unlikely that Strattera would be causing that problem.<br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
strattera concerned mom Strattera 4 12-03-2005 06:00 AM
Strattera Biagio Strattera 17 12-03-2005 06:00 AM
Strattera Unregistered Strattera 0 10-12-2005 05:00 AM
Strattera Unregistered Strattera 0 06-06-2005 05:00 AM
strattera julia Strattera 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:10 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.